Optimal low-price guarantees with anchoring

Hviid, Morten and Shaffer, Greg (2012) Optimal low-price guarantees with anchoring. Quantitative Marketing and Economics, 10 (4). pp. 393-417. ISSN 1573-711X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > Norwich Business School
Faculty of Social Sciences > School of Law
Related URLs:
Depositing User: Julie Frith
Date Deposited: 07 Feb 2013 15:50
Last Modified: 26 Apr 2022 18:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/41142
DOI: 10.1007/s11129-012-9121-z?LI=true#

Actions (login required)

View Item View Item